I just found out I have HPV about a month ago. I started to get warts on my vagina... its not too bad though. they are tiny and you really have to look in order to see them. Recently I had a sore throat. my roommate had strep so i thought i did too. I went to the doctors and they said I had an upper respitory infection and gave me antibiotics. Then i started to notice warts forming in my throat and tounge.The ones in the back look about the same as they did 2 weeks ago. Now my tounge has little red dots that are spreading and i have little bumps inside my lips that look like the are spreading. I also have a nasty white film in my mouth all the time. Its worst is when i wake up. And i always have bad breath now. i was told not to use mouth wash cause it has alcohol in it and can cause oral cancer. I read online the vitamins help clear up these symptoms. i started taking vitamin A,C,E and Beta Carotene.
So... I have a few questions...
1.) How long do you think it will take to clear up.. and do you think its going to get a lot worse???
2.) Will these bumps turn into warts and spread to the outside of the lips?
3.) Can I chew gum or will that cause oral cancer?
4.) Will this ruin my teeth in any way, even if i have the same routine cleaning them everyday?
5.) When will this white film in my mouth go away? is it normal?
6.) Is it safe to take these vitamins everyday and will they really help?
There are numerous lesions that can emanate within the oral cavity that need a physical examination for complete evaluation. Viral illness, whether it be from upper respiratory infections or hpv, can lead oral lesions. Obviously, the duration of lesions is related to what has caused it. In addition medications, including antibiotics, can lead to changes in the oral cavity as well. You need to be seen by a physcian to help you in diagnosis. Sometimes cultures or biopsies can be helpful. Best wishes.
Antibotics and bacterial infections can cause a reaction like a rash, so it could have just infected your mouth. Also, a white substance could just be another reaction to the anitbotics, like a yeast infection or thrash.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.